Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 167, NWS Wilmington, OH

July 8, 2012Bracken County, Mason County, Robertson County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2012, 2:41 PM EDT for Bracken County, Mason County, Robertson County, Kentucky. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2012, 2:41 PM EDT (18:41 UTC)
Expired
Jul 8, 2012, 3:30 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Bracken County, KY, Mason County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:00 PM EDTTSTM WND DMG2 S Maysville, KYA COUPLE OF TREES DOWN ACROSS THE CENTRAL PART OF THE COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WUUS51 KILN 081841
SVRILN
KYC023-161-201-081930-
/O.NEW.KILN.SV.W.0167.120708T1841Z-120708T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  WESTERN MASON COUNTY IN NORTHERN KENTUCKY...
  ROBERTSON COUNTY IN NORTHERN KENTUCKY...

* UNTIL 330 PM EDT.

* AT 239 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR LOWELL...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...
  MAYSVILLE...

IN ADDITION...LOWELL...MURPHYSVILLE...MORANBURG AND MAYS LICK ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3855 8410 3871 8406 3867 8378 3866 8378
      3865 8376 3865 8375 3848 8378
TIME...MOT...LOC 1841Z 283DEG 11KT 3861 8394

$$
ASL
2 follow-up statements
130 
WWUS51 KILN 081857
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 PM EDT SUN JUL 8 2012

KYC023-161-201-081930-
/O.CON.KILN.SV.W.0167.000000T0000Z-120708T1930Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
257 PM EDT SUN JUL 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN BRACKEN...ROBERTSON AND WESTERN MASON COUNTIES...

AT 250 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LOWELL...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON AND MAYSVILLE.

IN ADDITION...MURPHYSVILLE...MORANBURG AND MAYS LICK ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3848 8378 3851 8390 3854 8404 3870 8402
      3867 8378 3866 8378 3865 8376 3865 8375
TIME...MOT...LOC 1857Z 283DEG 11KT 3860 8388

$$
ASL
503 
WWUS51 KILN 081922
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 PM EDT SUN JUL 8 2012

KYC023-161-201-081932-
/O.EXP.KILN.SV.W.0167.000000T0000Z-120708T1930Z/
MASON KY-ROBERTSON KY-BRACKEN KY-
322 PM EDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRACKEN...
ROBERTSON AND WESTERN MASON COUNTIES WILL EXPIRE AT 330 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3848 8378 3851 8390 3854 8404 3870 8402
      3867 8378 3866 8378 3865 8376 3865 8375
TIME...MOT...LOC 1922Z 283DEG 11KT 3858 8378

$$
ASL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:37 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 8, 1:37 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT SUN JUL 8 2012

.SYNOPSIS...
A COLD FRONT WILL SLOWLY SAG SOUTH OF THE OHIO RIVER THROUGH
TODAY. THE FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH AWAY FROM THE
AREA TONIGHT INTO MONDAY. DRIER AND COOLER AIR WILL MOVE IN
BEHIND THE FRONT FOR MONDAY INTO TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT HAS MOVED TO THE SOUTHERN EDGE OF THE FA. THIS FRONT
WILL TEMPORARILY HANG UP LATE THIS AFTERNOON AND EVENING. THE
GREATEST INSTABILITY AND FORCING WILL OCCUR ALONG AND JUST BEHIND
THE BOUNDARY. AS A RESULT...AM EXPECTING THE GREATEST CHANCE FOR
RAIN TO OCCUR OVER THE SRN ZONES LATE THIS AFTERNOON INTO THIS
EVENING. HOWEVER...CONVECTION HAS DEVELOPED IN NORTHWEST INDIANA
IN MARGINAL INSTABILITY AHEAD OF A WEAK SHORT WAVE SO INCREASED
POPS IN NORTHERN COUNTIES TODAY.

ALTHOUGH INSTABILITY WILL BE IN THE MODERATE RANGE FAR
SOUTH...0-6 KM BULK SHEAR WILL BE WEAK AT BEST...SO THE SEVERE
THREAT IS EXPECTED TO BE ISOLATED IN NATURE. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN
ADDITION...STORMS WILL BE SLOW MOVING...AND WITH HIGH PWATS...THEY
WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. HIGHS TODAY
WILL BE TRICKY GIVEN THERE COULD BE A GOOD DEAL OF SUNSHINE
THROUGH EARLY AFTERNOON BEFORE CLOUDS THICKEN. HAVE HIGHS RANGING
FROM THE UPPER 80S NORTH TO THE UPPER 90S FAR SOUTH. HAVE
CONTINUED THE HEAT ADVISORY FOR PARTS OF CENTRAL OHIO DUE TO THE
LOWER APPARENT TEMPERATURE CRITERIA OF 90 DEGREES BEING USED
BECAUSE OF THE RECENT POWER OUTAGES. TODAY MAY BE THE LAST DAY FOR
THIS TO BE IN EFFECT. FARTHER SOUTH...THE EXCESSIVE HEAT WARNING
WILL CONTINUE FOR HAMILTON COUNTY DUE TO THEIR SPECIAL CRITERIA
WITH A HEAT ADVISORY FOR THE REMAINDER OF THE ERN AND SRN SECTIONS
OF THE CWFA.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
UPR LVL TROUGHING WILL CONTINUE MONDAY INTO TUESDAY ACRS THE GREAT
LAKES AND OHIO VALLEY. THIS SYNOPTIC PROCESS WILL SLOWLY PUSH THE
AFOREMENTIONED FRONTAL BOUNDARY FAR ENOUGH SOUTH BY MONDAY
AFTERNOON TO END THE THREAT FOR PCPN. CLOUDS WILL SCATTERED NORTH
TO SOUTH ON MONDAY. TEMPERATURES WILL RETURN TO SEASONAL NORMALS
FOR MONDAY AND TUESDAY WITH HIGHS IN THE MID AND UPPER 80S AND
LOWS IN THE LOWER TO MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE UPPER LEVEL TROUGH WILL SLOWLY PUSH OFF TO THE EAST THROUGH
THE END OF THE WEEK. AS IT DOES...SURFACE HIGH PRESSURE OVER THE
UPPER MIDWEST WILL SHIFT SLOWLY EAST ACROSS THE GREAT LAKES REGION
THROUGH FRIDAY. A WEAK INVERTED TROUGH MAY EVENTUALLY TRY TO
EXTEND UP INTO THE MID OHIO VALLEY THURSDAY INTO FRIDAY WHICH MAY
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO PARTS OF OUR
SOUTHEASTERN FA. HOWEVER...BETTER FORCING AND MOISTURE WITH THIS
GENERALLY REMAINS TO OUR SOUTH AND EAST SO WILL DOWNPLAY ANY POPS
LATER IN THE WEEK. TEMPERATURES WILL REMAIN SEASONABLE THROUGH THE
WEEK WITH JUST A LITTLE BIT OF MODIFICATION IN TEMPS THROUGH THE
END OF THE PERIOD.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS ARE FORECAST TO CONTINUE AS A COLD FRONT SAGS SOUTH
OF THE OHIO RIVER. CONVECTION WILL FORM THIS AFTERNOON AND THIS
EVENING IN RESIDUAL INSTABILITY BUT THUNDERSTORMS MAY NOT OCCUR AT
TAF SITES. SHOWERS WILL BE POSSIBLE AT CVG AND LUK LATE TONIGHT.
WINDS WILL BE OUT OF THE NORTH TO NORTHEAST AT 10 KNOTS OR LESS.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.CLIMATE...
RECORD HIGHS WERE SET AT ALL THREE CLIMATE SITES ON JULY 7.

KCVG: 104 DEGREES AT 331 PM EST / 431 PM EDT
KCMH: 101 DEGREES AT 437 PM EST / 537 PM EDT
KDAY: 102 DEGREES AT 143 PM EST / 243 PM EDT

IN ADDITION...KDAY ALSO SET A RECORD HIGH MINIMUM TEMPERATURE FOR
JULY 7...FALLING ONLY TO 78 DEGREES AT 542 AM EST / 642 AM EDT.

THOUGH THEY ARE VERY UNLIKELY TO BE BROKEN...HERE ARE THE RECORD
HIGHS FOR JULY 8.

KCVG: 103 DEGREES IN 1936.
KCMH: 102 DEGREES IN 1936.
KDAY: 104 DEGREES IN 1936.

HERE ARE THE RECORD HIGH MINIMUMS FOR JULY 8.

KCVG: 81 DEGREES IN 1881 (ALREADY BELOW THIS MORNING).
KCMH: 76 DEGREES IN 1921 AND 1881 (ALREADY BELOW THIS MORNING).
KDAY: 74 DEGREES IN 1988...1981...1980 AND 1921.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ046-055-056-
     064-065-073-074-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR OHZ077.
KY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR INZ073>075-080.

&&

SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...JGL
AVIATION...CONIGLIO
CLIMATE...
Hazardous weather outlook, Jul 8, 3:44 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
344 AM EDT SUN JUL 8 2012

INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060>063-070>072-
090745-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-
344 AM EDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ046-055-056-064-065-074-090745-
DELAWARE-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING-
344 AM EDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-090745-
HAMILTON-
344 AM EDT SUN JUL 8 2012

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

A COLD FRONT WILL MOVE SLOWLY SOUTH OF THE OHIO RIVER TODAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT.
A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS A LARGE
HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ073-078>082-088-090745-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
344 AM EDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COLD FRONT WILL MOVE SLOWLY SOUTH OF THE OHIO RIVER TODAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT.
A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS A LARGE
HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 1:23 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT SUN JUL 8 2012

OHZ082-088-081800-
PIKE OH-SCIOTO OH-
123 PM EDT SUN JUL 8 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCIOTO AND SOUTHERN
PIKE COUNTIES THROUGH 200 PM EDT...

AT 121 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAKEFIELD...MOVING EAST AT 5 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE.

ALSO...WAKEFIELD IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3900 8287 3882 8292 3889 8319 3908 8312
Special weather statement, Jul 8, 1:45 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
145 PM EDT SUN JUL 8 2012

OHZ081-088-081815-
ADAMS OH-SCIOTO OH-
145 PM EDT SUN JUL 8 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCIOTO AND EASTERN ADAMS
COUNTIES THROUGH 215 PM EDT...

AT 139 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR WEST
PORTSMOUTH AND BLUE CREEK...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PORTSMOUTH...NEW BOSTON
AND SCIOTODALE.

ALSO...SCIOTOVILLE IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3869 8346 3891 8325 3879 8278 3874 8288
      3875 8288 3875 8291 3872 8297 3872 8303
      3869 8307 3866 8312

ASL
Special weather statement, Jul 8, 2:11 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT SUN JUL 8 2012

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-081930-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH
211 PM EDT SUN JUL 8 2012

THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THIS AFTERNOON.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WINDS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:30 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Lewis, Mason, Pendleton, Robertson2 hr
Jul 8, 3:31 PM EDTSpecial Weather StatementILNBracken29 min
Jul 8, 3:43 PM EDTSevere Thunderstorm WarningILNLewis47 min
Jul 8, 3:56 PM EDTAreal Flood AdvisoryILNLewis2 hr
Jul 8, 4:17 PM EDTFlash Flood WarningILNBracken, Pendleton3 hr
Jul 8, 4:29 PM EDTSpecial Weather StatementILNGrant31 min
Jul 8, 4:31 PM EDTAreal Flood AdvisoryILNCampbell, Carroll, Gallatin, Grant, Owen, Pendleton119 min
Jul 8, 4:38 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton37 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Owen47 min
Jul 8, 5:45 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Kenton, Pendleton2 hr
Jul 8, 6:02 PM EDTSpecial Weather StatementILNBracken, Campbell, Grant, Kenton, Pendleton28 min
Jul 8, 7:15 PM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson2 hr
Jul 8, 7:42 PM EDTFlash Flood WarningILNLewis63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.